# SDR UALA2009090402795

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 72,701 hours, 11,885 cycles
- Engine: Pwa PW4060
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: 550030019
- Part serial: 73
- Condition: Failed
- Location: Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON LOCKOUT ACTUATOR FAILS LOCKOUT ACTUATOR AND MECHANISM TEST.  RIGHT AILERON LOCKOUT ACTUATOR REPLACED.  TESTED AILERON LOCKOUT SYSTEM, OPS NORMAL.
